Snowy looks at her lovely white feathers.. humph.... I am no where near as crazy as Kitty is! Snowy starts preening her feathers.. and I would NEVER use a stinky litter box....ewwwwwwww .... shudder....(tho the thought of dropping the contents of one on someone's head is rather appealing!!! .... bwahahahhah)
ok ok I'll behave..... SEEEEEE Caprice... SEEEEE what you started....
Snowy spots Penguie hiding in the corner and zoooms over .. quickly she nabs the little bunny who is trying sooooo hard to look innocent and pulling her ears, spins them around really fast.. ..... and watches Penguie go flying up into the sky...floating off to Caprices house bwahahahahaha... Snowy turns around and see's that Penguie has been hiding somethin.. Snowy wanders over and her eyes grow very large and start to dilate...... a thin stream of drool escapes her lips...... she quivers.... she trembles... she JUMPS.... .. he heView Thread
I look forward to your post Dem, and it's very good to see some clarity in this last post. Good for you... and YES you are worth it, so forget what that other person made you feel, and start again with us here...
This is a place that is important to all of us who come here for different reasons. I am proud of you for making the effort to dig deep down inside yourself to find understanding. It is the first step towards helping yourself. Good Girl!
Will look for your post on Thursday.. keep focused when you write it so we can be very sure to understand what you are saying in order to offer all the help we can. You are a wonderful person Dem...and let's get you started on helping yourself!..
Don't let your sister dictate who and what you are.....you are a unique person with talents and strengths of your own... if your sister is making you feel this way, perhaps staying away from her would be a positive step for you.....Don't agree with your sister, fight for who you are and get out there and live life to the fullest, you deserve it!!
Just a couple of things to tell you... I have been on both depakote (Canadian version Epival) at doses higher than what your on now....and also Prozac in high doses as well..
Any of these kind of meds, can take awhile to get through some of the initial side effects (many wear off after a few days, weeks or months as your body gets use to them). You will not know how the med is really working until it's been in your system for about 4-6 weeks. Two days is not enough to know if it will help stabilize you more as your body barely has time to react to it.
Adding and dropping these kinds of meds is unwise and will make your moods swing more. You need to work very closely with your docs as you are going through the increases/changes.
Please don't just give it two days and stop it... Call your doc and set up an apt and tell them exactly what you are going through and how it's making you feel. They can't help you with these feelings your having if they don't know about them.
They both made me feel weird at first too when I started on them and again with each increase (I got very tired, (Depakote) so took most of my pills at night time as I had to work the next day and didn't want the side effects bothering me at work.I got the shakes, but they eventually went away, and dry mouth) However once the side effects diminish you become much more stable and feel less out of control, but it takes time...
I am surprised they are changing both meds at the same time as it is not generally a wise thing to do as they won't know which med you are reacting to.
Ask them if you can do one change at a time because otherwise you will be getting reactions for changing both at the same time, and that is very difficult. Paxil is also known to be a difficult med to get off (side effects for some) but the prozac is a longer acting one and has a long half life (stays in your system longer) so they might be trying to get you on the prozac close to when you finish your paxil so the possible side effects won't bother you too much.
Many times when ppl are having a really hard time getting off another SSRI they will give a Prozac pill to help you through the next couple of weeks due to it's long half life.
You might want to speak to your doctor about two things. 1. ask them if you can instead of increasing the Depakote by 500 mg increments, see if they will let you add 250mg first, and when you get use to it, then add the other 250mg. generally adding doses at a lower and slower rate helps ease you into it.
2. Ask them if you can take it all at night time so you won't experience the side effects so much. One other thing that I found helpful when I was on a few meds is to get a pill box that has all the days of the week, and AM and PM. Then take one day a week and fill all your containers so that you will be able to see if you've taken your med at the right time and day. Keep the container where you will always see it.
It's very very important that you don't play with your own meds, because it can cause real problems with moods. Call your docs.....
Hang in there hon, things really do get better..... take time to get outside and walk, run, ride a bike, whatever form of exercise you enjoy, but do it everyday at the same time so your body and mind will get use to it. Second thing.. make sure you are getting 8 hours of sleep a night... Pick a time that you have to go to sleep and night and stick to it always, not matter what for the first few months. Also pick a time to get up in the morning, and stick to that (yes, even on weekends) I use to use 11pm and 7am. regular sleep is so very important.
Find some way to distract yourself immediately when you feel these emotions coming up....journal, shower, exercise, call a friend and go for a coffee.. get out of your house..... these things all help....
Hope one or two of these things help...... it really does balance out, and sometimes a few med tries are needed to see what works for you.
I've been away for awhile, but just read your post. Dem, I know Caprice is not mad with you hon. She is encouraging you to continue moving forward with your journey to wellness by looking at things in your life in a different light and exploring new ideas that might help move you forward into a better place with more happiness.
Sometimes it can help a lot when others here give us their thoughts, advice and opinions, so we are able to look at things in a different light. This board is here to help many different ppl with many different issues and we try to stay as positive as we can using those tools.
Your message was a little bit difficult for me to understand, but I believe many of the people who are struggling here are working very hard to gain better health and happiness in their lives through therapy, medications, positive support. Are you now involved with some sort of therapy yourself, and on some medication too?? I think these are good places to start to understand your own issues too.
Coming here is a way of reaching out and knowing others are also on their journey to wellness, it is a place of support. Can you tell us what your goals are so we can help you to reach them and hopefully become a bit more happy with your life?
I see you are having some problems with your daughter...may I ask how old she is and why you and she are fighting? Do you have other children, parents, friends near by? Dem, have you been dx with anything, ie BPD? I ask because sometimes knowing those things (if your comfortable in saying) help people to know in what way they might can support you.
Please try to be a little more positive towards yourself, by saying rather than "I hate" something, try to change that to "I may not be happy with (fill in the blank) but I will change the way I'm looking and thinking about it to a more positive outlook""..
Maybe your dog is protecting your daughter and sees people and other dogs as a threat??
There are muzzles that dogs can drink with them on, but you would only have to use one if your hubby wasn't able to fix the fence... .. hope he can so all of you are safe and sound... what king of dog is he?